# SDR R61A201803220402

- Difficulty date: March 22, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N636RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000052
- Aircraft time: 37,941 hours, 23,674 cycles
- System (JASC): 2700 · Flight Control System
- Part: Rib
- Condition: Not Reported
- Location: Ailerons
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AILERONS REQUIRED UNUSUAL FORCE TO TURN PAST CENTER. CONTROLS LOCK IN PLACE UNLESS UNUSUAL FORCE IS APPLIED.  DECLARED EMERGENCY, DIVERTED, AND LANDED WITHOUT INCIDENT.  R & R THE LT RIB 52 IAW SRM 51-41-01. INSTALLED REINFORCEMENT DOUBLE ON FWD SIDE IAW SB170-0066, REV 02.  REPAIR IS NON FCS.
